Medical Questions > Pregnancy Forum > Am I Pregnant Forum

HPV and depo shot

Must Read
Learn the basics about sexual health issues, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a sexual health disorder. ...
Learn about screening and diagnosis options available for sexual health disorders....
I am currently on the depo shot, when I got my last shot...I had found out that I have HPV and had testing done within the same week. I have no idea if anyone has had something simialar happen to them or is happening to them, but I have had signs of pregnacy such as bloating, breast bigger also sorness, nauseua, cramps, etc. My stomach seems to be tight and I feel sick to my stomach but haven't actually thrown up or anything. So I'm wondering what it could be?? I'm really hopin I'm pregnant, mainly cause I really don't want it to be anything serious, due to HPV. So if anyone can help, please do.
Did you find this post helpful?
|

replied December 6th, 2009
HPV is not likely to cause any symptoms like you are describing. Depo is very effective so its unlikely you are pregnant, but it doesn't hurt to test. Your symptoms probably have some other cause, maybe even side effects from the depo shot, i would talk to your physician immediately.
|
Did you find this post helpful?

replied December 7th, 2009
Thanks for the reply. But I'm going to Tuesday to get a blood test to be safe, as for it being the depo, I doubt it is cause I've been on it for a year and have never had any problems besides alittle weight gain/weight loss, it comes and goes. Well thank you once again, I appreciate it.
|
Did you find this post helpful?
Quick Reply